MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; FEMORAL COMPONENT CEMENTED STD SIZE6 / LEFT

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; FEMORAL COMPONENT CEMENTED STD SIZE6 / LEFT
Model Number 02.07.2006L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 15 years from the primary, the patient came in due to a total knee infection and the pathogen is unknown.The surgeon revised all medacta products from the primary surgery to competitor products.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 march 2026: gmk-primary 02.07.2006l femoral component cemented std size 6 / left (k090988) lot 103706: (b)(4) items manufactured and released on 23-dec-2010.Expiration date: 30-nov-2015.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-primary 02.07.1206l tibial tray fix cemented s.6l (k090988) lot 103875: (b)(4) items manufactured and released on 16-dec-2010.Expiration date: 30-nov-2015.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-primary 02.07.0610fuc tibial insert u.C.Fix s.6 / 10 mm (k090988) lot 092743: (b)(4) items manufactured and released on 16-dec-2009.Expiration date: 31-oct-2014.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-primary 02.07.0035rp patella resurfacing s.3 (new generation) (k090988) lot 103886: (b)(4) items manufactured and released on 10-jan-2011.Expiration date: 30-nov-2015.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
FEMORAL COMPONENT CEMENTED STD SIZE6 / LEFT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24700708
Report Number3005180920-2026-00267
Device Sequence Number10046713
Product Code JWH
UDI-Device Identifier07630030820250
UDI-Public07630030820250
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model Number02.07.2006L
Device Lot Number103706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown